# SDR IXXA20251031070

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 93,281 hours, 13,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ESCAPE ROPE DOOR WILL NOT LATCH.  OPERATIONAL CHECK OF CAPTAIN'S ESCAPE ROPE COVER IN ACCORDANCE WITH B767 AIRCARFT MAINTENANCE MANUAL 25-60-00 NOTED NO FAULTS.
